On the symmetric cube of a sphere

John J Ucci

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)527-549
Number of pages23
JournalTransactions of the American Mathematical Society
Volume151
Issue number2
DOIs
StatePublished - 1970
Externally publishedYes

Fingerprint

Regular hexahedron

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the symmetric cube of a sphere. / Ucci, John J.

In: Transactions of the American Mathematical Society, Vol. 151, No. 2, 1970, p. 527-549.

Research output: Contribution to journalArticle

Ucci, John J. / On the symmetric cube of a sphere. In: Transactions of the American Mathematical Society. 1970 ; Vol. 151, No. 2. pp. 527-549.
@article{9fefef9169e94f2381c0b922630570d0,
title = "On the symmetric cube of a sphere",
author = "Ucci, {John J}",
year = "1970",
doi = "10.1090/S0002-9947-1970-0264664-3",
language = "English (US)",
volume = "151",
pages = "527--549",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - On the symmetric cube of a sphere

AU - Ucci, John J

PY - 1970

Y1 - 1970

UR - http://www.scopus.com/inward/record.url?scp=84968480393&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968480393&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-1970-0264664-3

DO - 10.1090/S0002-9947-1970-0264664-3

M3 - Article

VL - 151

SP - 527

EP - 549

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -